# SDR USAA2011122300031

- Difficulty date: December 7, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FORWARD SERVICE DOOR 'L' SHAPED THRESHOLD ANGLE BETWEEN BS 300 TO BS 330, S17L.  REPLACED FORWARD SERVICE DOOR 'L' SHAPED THRESHOLD ANGLE BETWEEN BS 300 TO BS 330, S17L IAW B737 SRM 51-10-02.
